Quantitative versions of a result of Hecke in the theory of uniform distribution mod 1
Acta Arithmetica, Tome 28 (1975) no. 3, pp. 321-339
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_28_3_321_339,
author = {Harald Niederreiter},
title = {Quantitative versions of a result of {Hecke} in the theory of uniform distribution mod 1},
journal = {Acta Arithmetica},
pages = {321--339},
year = {1975},
volume = {28},
number = {3},
doi = {10.4064/aa-28-3-321-339},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-28-3-321-339/}
}
TY - JOUR AU - Harald Niederreiter TI - Quantitative versions of a result of Hecke in the theory of uniform distribution mod 1 JO - Acta Arithmetica PY - 1975 SP - 321 EP - 339 VL - 28 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-28-3-321-339/ DO - 10.4064/aa-28-3-321-339 LA - en ID - 10_4064_aa_28_3_321_339 ER -
%0 Journal Article %A Harald Niederreiter %T Quantitative versions of a result of Hecke in the theory of uniform distribution mod 1 %J Acta Arithmetica %D 1975 %P 321-339 %V 28 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-28-3-321-339/ %R 10.4064/aa-28-3-321-339 %G en %F 10_4064_aa_28_3_321_339
Harald Niederreiter. Quantitative versions of a result of Hecke in the theory of uniform distribution mod 1. Acta Arithmetica, Tome 28 (1975) no. 3, pp. 321-339. doi: 10.4064/aa-28-3-321-339
Cité par Sources :